Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characteristic conditions for a $ c\sb 0$-semigroup with continuity in the uniform operator topology for $ t>0$ in Hilbert space


Author: Pu Hong You
Journal: Proc. Amer. Math. Soc. 116 (1992), 991-997
MSC: Primary 47D03
MathSciNet review: 1098405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain necessary and sufficient conditions for a $ {c_0}$-semigroup with continuity in the uniform operator topology for $ t > 0$ in Hilbert space in terms of the spectral property of its infinitesimal generator. Then we get the characteristic theorem for the compact semigroup.


References [Enhancements On Off] (What's this?)

  • [1] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983. MR 710486 (85g:47061)
  • [2] Fa Lun Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations 1 (1985), no. 1, 43–56. MR 834231 (87e:34106)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D03

Retrieve articles in all journals with MSC: 47D03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1098405-7
PII: S 0002-9939(1992)1098405-7
Article copyright: © Copyright 1992 American Mathematical Society